Loading [MathJax]/jax/output/HTML-CSS/fonts/TeX/fontdata.js

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

Łojasiewicz Exponent of Overdetermined Mappings

Volume 61 / 2013

Stanisław Spodzieja, Anna Szlachcińska Bulletin Polish Acad. Sci. Math. 61 (2013), 27-34 MSC: 14P20, 14P10, 32C07. DOI: 10.4064/ba61-1-4

Abstract

A mapping is called overdetermined if m>n. We prove that the calculations of both the local and global Łojasiewicz exponent of a real overdetermined polynomial mapping F:\mathbb{R}^n\to \mathbb{R}^m can be reduced to the case m=n.

Authors

  • Stanisław SpodziejaFaculty of Mathematics and Computer Science
    University of Łódź
    Banacha 22
    90-238 Łódź, Poland
    e-mail
  • Anna SzlachcińskaFaculty of Mathematics and Computer Science
    University of Łódź
    Banacha 22
    90-238 Łódź, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image

() {} []